Anxiety and Lightheadedness from Avelox

by Gary G
(Virginia)

I was give Avelox for Sinus issues, this was the first time taking the drug and it will be my last time. on day 2 the nausea started then the lightheaded feelings started by day I was having all the worst symptoms ( Anxiety, insomnia, panic attacks, and anxiety ) None of those have I ever experienced taking other medications.


By the 13th day I didn't even want to complete the last 2 days. I called the pharmacy and they suggest I eat more prior to taking the medication which I thought I had been doing. The nausea and lightheaded feeling were worse than the sinus infection.

I was given the Avelox in March 2012 and here it is May 2012 and I still am having Anxiety and lightheaded issues.

It's my personal opinion this drug should be pulled from the market. I just hope in time the side effects will go away. I for one will never take it again and told my ENT that as well.


Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video